# SDR Y2T2003F00000

- Difficulty date: January 3, 2003
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N401CJ
- Make and model: Bell 206L-3
- Aircraft serial: 51326
- Engine: Allsn 250C30
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 206040576105
- Part serial: MB612
- Condition: Failed
- Location: Mast
- Part time: 262 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEARING FAILED, 262.6 HOURS, AFTER INSTALLATION.
